Recent Adverse Drug Reactions (ADRs)

Recent Adverse Drug Reactions (ADRs)

Recent Adverse Drug Reactions at Hornsby Hospital Report:
  • Hydrochlorthiazide thiazide induced hyponatraemia with postural hypotension
  • Trimethoprim/sulphamethoxizole antibiotic induced severe rash
  • Naprosyn + dehydration from diarrhoea acute on chronic renal failure (naproxen commenced 2 days prior to admission)
  • Insulin + decreased oral intake hypoglycaemia requiring admission
  • Oxycodone opioid sensitivity + dehydration induced postural hypotension requiring the Clinical Emergency Response Team
These adverse drug reactions have been the reason for admission to ED and have been collated by the HKH Quality Use of Medicines Committee, the governing body responsible for medication use at Hornsby Hospital, initiated by Cathie Richards, Director of Pharmacy HKH.

For more information, please contact the Primary Health Care Integration Unit at NSML on 9477 8700 or emailPHCIU_team@nsml.com.au